MAUDE Adverse Event Report: EL. EN. ELECTRONIC ENGINEERING SPA ELITE IQ

EL. EN. ELECTRONIC ENGINEERING SPA ELITE IQ
Catalog Number 105-7041-000
Medical Device Problem Code Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer site that the elite iq was firing without operator touching the handpiece or pressing on the footpedal.No patient injury was reported.Field service engineer (fse) arrived at the site and restarted the device.The device restarted and relayed a message for the operator to release the foot pedal.The operator was not touching the foot pedal, but message still appeared.To resolve the issue, fse replaced the electrical fiber cable.Due to the site reporting unintended discharges of laser energy, this event is an aro (accidental radiation occurrence) and therefore reportable.

Brand Name
ELITE IQ
Common Device Name
ELITE IQ
Manufacturer (Section D)
EL. EN. ELECTRONIC ENGINEERING SPA
via baldanzese 17
calenzano, 50041 ,
IT  50041,
MDR Report Key19391758
Report Number1222993-2024-00028
Device Sequence Number7772278
Product Code GEX
UDI-Device Identifier08057017760450
UDI-Public(01)08057017760450(11)211119
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2024
Report Date (Section F) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number105-7041-000
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/26/2024
Event Location Outpatient Treatment Facility
Date Report to Manufacturer05/24/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/24/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/24/2024